Translator Disclaimer
June 2009 Henselianity and the Denef-Pas language
Yimu Yin
J. Symbolic Logic 74(2): 655-664 (June 2009). DOI: 10.2178/jsl/1243948332

Abstract

We prove that if an equicharacteristic valued field has a ℤ-group as its value group and admits quantifier elimination in the main sort of the prototypical Denef-Pas style language then it is henselian. In fact the proof of this suggests that a reasonable class of Denef-Pas style languages is natural with respect to henselianity.

Citation

Download Citation

Yimu Yin. "Henselianity and the Denef-Pas language." J. Symbolic Logic 74 (2) 655 - 664, June 2009. https://doi.org/10.2178/jsl/1243948332

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1168.03026
MathSciNet: MR2518816
Digital Object Identifier: 10.2178/jsl/1243948332

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 2 • June 2009
Back to Top